# SDR VNAA2024121011101

- Difficulty date: December 9, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N530EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10308
- Aircraft time: 31,138 hours, 24,243 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Selector Valve
- Part number: 533407
- Part serial: NGL172909
- Condition: Unserviceable
- Location: Zone 700
- Part time: 33,715 hours, 25,929 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STEERING INOP CAUTION MSG ON T/O / REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE IAW CRJ700 AMM 32-32-10-000/400-801. OPS CHECK GOOD. NO STEERING CAUTION MSG AT ANY POINT.
